advertisement
Question
Posted by: Jolanda | 2008/07/14

DVT

I was diagnosed with a DVT in my right leg in beginning of April 2008. I was hospitalised and received injections and warferin.
I now have to go anything from every 4-6 days for a blood test as the PI level keeps on going up and then dropping suddenly. I am fed up being poked with needles and the warferin is making me feeling so ill. How do you know when the blood clot is desolved and is is normal for the count to go up and down. It will be 1.06 the one day and a few days later 2,83 then the change the dosage and then it drops again to under 2. I am eating the prescibed diet and do what I am told.

Please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: ditto | 2008/07/14

I was also diagnosed with DVT about two years ago. I was put on Warfarin treatment for about a year and then they stopped it. The PI level will vary from one time to the next because they still have to determine your correct dosage, so it's quite normal. Depending on how severe your blood clots were, will determine your treatment on Warfarin - some people take it forever. Whatever you do, don't stop taking it and wear the sock as prescribed by your doctor), it will only make matters worse. The doctor will send you for a sonar some time or another and that enables them to see if the clots are dissolved.

Reply to ditto

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement